MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT RX PTCA; CATHETER, PTCA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT RX PTCA; CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3515
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Visual inspection found a semi-radial balloon tear and a kinked intermediate shaft.The ifu warns at least 99.9% of the balloons (with a 95% confidence level) will not burst at or below the rbp.
 
Event or Problem Description
The angiosculpt device was used to treat the proximal lad.During inflation at 10 atm, the balloon ruptured.The balloon was removed over the wire in one piece and the procedure was completed with a new angiosculpt device.No patient injury reported.This product problem is being submitted because a semi-radial balloon tear was confirmed during the returned product analysis.There is a potential for harm if the malfunction were to occur.

Brand Name
ANGIOSCULPT RX PTCA
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key12694326
Report Number3005462046-2021-00059
Device Sequence Number4126673
Product Code NWX
UDI-Device Identifier00813132021245
UDI-Public00813132021245
Combination Product (Y/N)Y
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Model Number2200-3515
Device Catalogue Number2200-3515
Device Lot NumberG21040082
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC: 7F LBU GUIDE CATHETER; TERUMO: 0.014" RUNTHROUGH GUIDEWIRE; TERUMO: 6F GLIDESHEATH SLENDER
Patient Age77 YR
Patient Weight89